The Annals of Probability

Central Limit Theorem for an Infinite Lattice System of Interacting Diffusion Processes

Jean-Dominique Deuschel

Full-text: Open access

Abstract

A central limit theorem for interacting diffusion processes is shown. The proof is based on an infinite-dimensional stochastic integral representation of smooth functionals of diffusion processes. Exponential decay of correlations and the equation of the fluctuation field are also obtained.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 700-716.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991781

Digital Object Identifier
doi:10.1214/aop/1176991781

Mathematical Reviews number (MathSciNet)
MR929072

Zentralblatt MATH identifier
0652.60059

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05] 60J60: Diffusion processes [See also 58J65] 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Central limit theorem for interacting stochastic systems stochastic differential equation in infinite dimensions stochastic integral representation Haussmann formula

Citation

Deuschel, Jean-Dominique. Central Limit Theorem for an Infinite Lattice System of Interacting Diffusion Processes. Ann. Probab. 16 (1988), no. 2, 700--716. doi:10.1214/aop/1176991781. https://projecteuclid.org/euclid.aop/1176991781


Export citation